Hector Giacomini
Hector Giacomini
Email verificata su lmpt.univ-tours.fr
Titolo
Citata da
Citata da
Anno
Frustrated spin systems
HT Diep
World Scientific, 2013
7832013
On the nonexistence, existence and uniqueness of limit cycles
H Giacomini, J Llibre, M Viano
Nonlinearity 9 (2), 501, 1996
2351996
On the integrability of two-dimensional flows
J Chavarriga, H Giacomini, J Giné, J Llibre
journal of differential equations 157 (1), 163-182, 1999
1411999
Darboux integrability and the inverse integrating factor
J Chavarriga, H Giacomini, J Giné, J Llibre
Journal of Differential Equations 194 (1), 116-139, 2003
1262003
Local analytic integrability for nilpotent centers
J CHAVARRIGA, H GIACOMIN, J GINÉ, J LLIBRE
Ergodic Theory and Dynamical Systems 23 (02), 417-428, 2003
1052003
The problem of distinguishing between a center and a focus for nilpotent and degenerate analytic systems
H Giacomini, J Giné, J Llibre
Journal of Differential Equations 227 (2), 406-426, 2006
88*2006
Coexistence of order and disorder and reentrance in an exactly solvable model
P Azaria, HT Diep, H Giacomini
Physical review letters 59 (15), 1629, 1987
851987
Number of limit cycles of the Liénard equation
H Giacomini, S Neukirch
Physical Review E 56 (4), 3809, 1997
781997
Integrals of motion and the shape of the attractor for the Lorenz model
H Giacomini, S Neukirch
Physics Letters A 227 (5-6), 309-318, 1997
741997
A new dynamical approach of Emden-Fowler equations and systems
MF Bidaut-Veron, H Giacomini
Advances in Differential Equations 15 (11/12), 1033-1082, 2010
722010
A unique extremal metric for the least eigenvalue of the Laplacian on the Klein bottle
A El Soufi, H Giacomini, M Jazar
Duke Mathematical Journal 135 (1), 181-202, 2006
672006
On the shape of limit cycles that bifurcate from Hamiltonian centers
H Giacomini, J Llibre, M Viano
Nonlinear Analysis, Theory, Methods and Applications 41, 523-537, 2000
672000
Integrals of motion for three-dimensional non-Hamiltonian dynamical systems
HJ Giacomini, CE Repetto, OP Zandron
Journal of Physics A: Mathematical and General 24 (19), 4567, 1999
661999
Exact solution of an anisotropic centered honeycomb Ising lattice: Reentrance and partial disorder
HT Diep, M Debauche, H Giacomini
Physical Review B 43 (10), 8759, 1991
651991
Explicit non-algebraic limit cycles for polynomial systems
A Gasull, H Giacomini, J Torregrosa
Journal of computational and applied mathematics 200 (1), 448-457, 2007
622007
Inverse Jacobi multipliers
LR Berrone, H Giacomini
Rendiconti del Circolo Matematico di Palermo 52 (1), 77-130, 2003
592003
A new uniqueness criterion for the number of periodic orbits of Abel equations
MJ Álvarez, A Gasull, H Giacomini
Journal of Differential Equations 234 (1), 161-176, 2007
552007
A new criterion for controlling the number of limit cycles of some generalized Liénard equations
A Gasull, H Giacomini
Journal of Differential Equations 185 (1), 54-73, 2002
492002
Liouvillian first integrals for the planar Lotka-Volterra system
L Cairó, H Giacomini, J Llibre
Rendiconti del circolo matematico di Palermo 52 (3), 389, 2003
472003
Uniqueness of algebraic limit cycles for quadratic systems
J Chavarriga, H Giacomini, J Llibre
Journal of mathematical analysis and applications 261 (1), 85-99, 2001
452001
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20